# SDR 2007UALA02637

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 22,266 hours, 9,375 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Electronic Unit
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN FWD GALLEY FOR SHORT TIME THEN NOTICED AUDIO INOPERATIVE W-CB-PBS MUSIC LT POPPED.    REPLACED SEU UNDER SEAT 2ABC, MULTIPLEX BOX AT 3ABC AND CB 23MK.  AS PRECAUTIONARY.  ODOR WAS INTERMITTMENT AND POSSIBLY UNRELATED TO THE MTX PREFORMED.  ODOR HAS NOT RETURNED SINCE 7/13/07.
